×

Coefficient estimates for inverses of starlike functions of positive order. (English) Zbl 1153.30301

Summary: In the present paper, the coefficient estimates are found for the class \(\mathcal S^{\ast-1}(\alpha)\) consisting of inverses of functions in the class of univalent starlike functions of order \(\alpha \) in \(\mathcal D= \{z \in \mathbb C: |z| < 1\}\). These estimates extend the work of J. G. Krzyz, R. J. Libera and E. Zlotkiewicz [“Coefficients of inverse of regular starlike functions”, Ann. Univ. Mariae Curie-Sklodowska Sect. A 33, No. 10, 103–109 (1979)] who found sharp estimates on only first two coefficients for the functions in the class \(\mathcal S^{\ast-1}(\alpha)\). The coefficient estimates are also found for the class \(\Sigma ^{* - 1}(\alpha )\), consisting of inverses of functions in the class \(\Sigma ^{*}(\alpha )\) of univalent starlike functions of order \(\alpha \) in \(\mathcal V=\{z\in \mathbb C:1 < |z| < \infty\}\). The open problem of finding sharp coefficient estimates for functions in the class \(\Sigma ^{*}(\alpha )\) stands completely settled in the present work by our method developed here.

MSC:

30C45 Special classes of univalent and multivalent functions of one complex variable (starlike, convex, bounded rotation, etc.)
30C50 Coefficient problems for univalent and multivalent functions of one complex variable
PDF BibTeX XML Cite
Full Text: DOI arXiv

References:

[1] Baernstein, A., Integral means, univalent functions and circular symmetrization, Acta math., 133, 139-169, (1974) · Zbl 0315.30021
[2] Bieberbach, L., Über die koeffizienten der einigen potenzreihen welche eine schlichte abbildung des einheitskreises vermitten, S. B. preuss. akad. wiss. 1, sitzungsb., Berlin, 38, 940-955, (1916) · JFM 46.0552.01
[3] J.T.P. Campschroerer, Coefficients of the inverse of a convex function, Report 8227, Department of Mathematics, Catholic University, Nijmegen, The Netherlands, 1982
[4] de-Branges, L., A proof of the Bieberbach conjecture, Acta math., 154, 1-2, 137-152, (1985) · Zbl 0573.30014
[5] Duren, P.L., Univalent functions, Grundlehren math. wiss., vol. 259, (1983), Springer-Verlag New York · Zbl 0119.29303
[6] FitzGerald, C.H., Quadratic inequalities and coefficient estimates for schlicht functions, Arch. ration. mech. anal., 46, 356-368, (1972) · Zbl 0242.30013
[7] Hayman, W.K., Multivalent functions, (1994), Cambridge University Press · Zbl 0904.30001
[8] Jabotinsky, E., Representation of functions by matrices, applications to Faber polynomials, Proc. amer. math. soc., 4, 546-553, (1953) · Zbl 0052.30001
[9] Juneja, O.P.; Rajasekaran, S., Coefficient estimates for inverse of α-spirallike functions, Complex variables, 6, 99-108, (1986) · Zbl 0605.30010
[10] Kirwan, W.E.; Schober, G., Inverse coefficients for functions of bounded boundary rotations, J. anal. math., 36, 167-178, (1979) · Zbl 0441.30019
[11] R.A. Kortram, A note on univalent functions with negative coefficients, Report 8926, Department of Mathematics, Catholic University, Nijmegen, The Netherlands, 1989, pp. 1-6
[12] Krzyz, J.G.; Libera, R.J.; Zlotkiewicz, E., Coefficients of inverse of regular starlike functions, Ann. univ. mariae Curie-sklodowska sect. A, 33, 10, 103-109, (1979) · Zbl 0472.30017
[13] Libera, R.J.; Zlotkiewicz, E.J., Early coefficients of the inverse of a regular convex function, Proc. amer. math. soc., 85, 2, 225-230, (1982) · Zbl 0464.30019
[14] Libera, R.J.; Zlotkiewicz, E.J., Coefficient bounds for the inverse of a function with derivative in \(\mathcal{P}\)-II, Proc. amer. math. soc., 92, 1, 58-60, (1984) · Zbl 0521.30013
[15] Löwner, C., Untersuchungen über schlichte konforme abbildungen des einheitskreises I, Math. ann., 89, 103-121, (1923) · JFM 49.0714.01
[16] Poole, J.T., Coefficient extremal problem for schlicht functions, Trans. amer. math. soc., 121, 455-474, (1966) · Zbl 0149.03605
[17] Shaeffer, A.C.; Spencer, D.C., Coefficient regions for schlicht functions, Amer. math. soc. colloq. publ., vol. 35, (1950), Amer. Math. Soc. Providence, RI · Zbl 0066.05701
[18] Silverman, H., Coefficient bounds for inverses of classes of starlike functions, Complex variables, 12, 23-31, (1989) · Zbl 0642.30010
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.